# SDR SWAA2022020487157

- Difficulty date: November 18, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH SIDE STA. 787 TO STA. 793 SIDE FILLER PANEL HAS CORROSION. SPOTS MARKED WITH DOTS. / REMOVED CORROSION ON SHIELD R/H SIDE STA 787-93 ORIGINAL MATERIAL WAS .050 MATERIAL LOSS IS 0.20 REMAINING 0.30 SHIELD IS FOUND TO BE OUT OF IIMITS IAW BOEING 737-700 SRM 53-60-15-1A-1 LOCATED & DRILLED & INSTALLED NEW SHIELD IAW BOEING DWG 146A0081 REV: A
